Towards a probabilistic version of bidirectional OT syntax and semantics

Kees van Deemter

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)251-281
Number of pages30
JournalJournal of Semantics
Volume21
DOIs
Publication statusPublished - 2004

Cite this

Towards a probabilistic version of bidirectional OT syntax and semantics. / van Deemter, Kees.

In: Journal of Semantics, Vol. 21, 2004, p. 251-281.

Research output: Contribution to journalArticle

@article{ecf921e4f8b140adbd3563ce02d470b5,
title = "Towards a probabilistic version of bidirectional OT syntax and semantics",
author = "{van Deemter}, Kees",
year = "2004",
doi = "10.1093/jos/21.3.251",
language = "English",
volume = "21",
pages = "251--281",
journal = "Journal of Semantics",
issn = "0167-5133",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Towards a probabilistic version of bidirectional OT syntax and semantics

AU - van Deemter, Kees

PY - 2004

Y1 - 2004

U2 - 10.1093/jos/21.3.251

DO - 10.1093/jos/21.3.251

M3 - Article

VL - 21

SP - 251

EP - 281

JO - Journal of Semantics

JF - Journal of Semantics

SN - 0167-5133

ER -